# SDR C2XA06TY065

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 9,006 hours, 4,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14527175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 2C INSPECTION A SHEAR CLIP AT FR 65 WAS FOUND.  MAINTENANCE REMOVED THE CORROSION AND FABRICATED A DOUBLER AND INSTALL IAW EC 5530-01458.  A/C WILL BE RELEASED AT THE END OF THE 2C INSPECTION.
